# SDR ASAA2015012910494

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 18,532 hours, 5,644 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3400359080
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REAR FLANGE ASSY CRACKED AT 1 FASTENER LOCATION.  ACFT GROUNDED.  INSPECTED IAW AMM 72-56-00-211-803-F00 IAW STEP D 1, B 1,  NO CRACKS ALLOWED.  REMOVED FWD AND AFT PLUG TO REPLACE NR 2 ENG REAR FLANGE ASSY.  INSTALLED FWD AND AFT PLUG. IAW MM 72-56-00-400-801-F00.
